Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Breakout From Change of Weather
shanew42096 posted:

So in January 2013 I saw a dermatologist. I had huge pimples and a bunch of acne. The dermatologist prescribed me with a pill, and three creams. THEY WORKED FANTASTICALLY. Now, I a starting to break out for no reason. The only thing we can pin point is the weather change. I don't drink soda, or anything with sugar, just water. I don't eat candy, or anything with chocolate either. I am currently 17 as well. I just really need a solution to this problem. My face is getting worse every day, and it hurts to touch it too. This is my first breakout since the medicine cleared it up around early March. I am still currently on all the medication.
Mohiba K Tareen, MD responded:
A big cause of breakouts is stress as well as hormonal changes. I see it consistently in my patients- they are doing GREAT but then a big stress in their lives (ie break-up, job loss etc) increases their stress levels and the circulating cortisol levels in their system and their acne flares.

I hope this explanation was helpful
Dr. Mohiba Tareen
Tareen Dermatology, Roseville, Minn
Castle Connoly's America's Top Cosmetic Dermatologists
Adjunct Assistant Professor Univ of MN Dept of Dermatology

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

PEOPLE READ MY RESPONSE CALLED "I HAVE FOUND A CURE" it is an actual description of how, not a link to some pay site it cured it for ... More
Was this Helpful?
1 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.